MathSciNet Relay Station
MathSciNet bibliographic data
MR2862116 15A24 (65F35)
Duan, Xuefeng; Li, Chunmei; Liao, Anping Solutions and perturbation analsis for the nonlinear matrix equation $X+\sum^m_{i=1}A^\ast_iX^{-1}A_i=I$. Appl. Math. Comput. 218 (2011), no. 8, 4458–4466.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement